Journal article
Authors list: ARASU, KT; HAEMERS, WH; JUNGNICKEL, D; POTT, A
Publication year: 1991
Pages: 123-133
Journal: Linear Algebra and its Applications
Volume number: 153
ISSN: 0024-3795
Open access status: Bronze
DOI Link: https://doi.org/10.1016/0024-3795(91)90214-H
Publisher: Elsevier
Abstract:
We present two new constructions of group divisible designs. We use skew-symmetric Hadamard matrices and certain strongly regular graphs together with (upsilon, k, lambda)-designs. We include many examples, in particular several new series of divisible difference sets.
Citation Styles
Harvard Citation style: ARASU, K., HAEMERS, W., JUNGNICKEL, D. and POTT, A. (1991) MATRIX CONSTRUCTIONS OF DIVISIBLE DESIGNS, Linear Algebra and its Applications, 153, pp. 123-133. https://doi.org/10.1016/0024-3795(91)90214-H
APA Citation style: ARASU, K., HAEMERS, W., JUNGNICKEL, D., & POTT, A. (1991). MATRIX CONSTRUCTIONS OF DIVISIBLE DESIGNS. Linear Algebra and its Applications. 153, 123-133. https://doi.org/10.1016/0024-3795(91)90214-H